# SDR AALA20130102010

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 46,864 hours, 6,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING LIGHT AT SEAT 8H INOPERATIVE.  REPLACED LAMP FOR SEAT 8H CEILING LIGHT.  OPS CHECK NORMAL.
